Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 279, NWS Jackson, MS

June 17, 2016East Carroll Parish, Morehouse Parish, West Carroll Parish, Louisiana; Issaquena County, Washington County, Mississippi; Ashley County, Chicot County, Arkansas

NWS Jackson, MS issued this severe thunderstorm warning at Jun 17, 2016, 8:56 PM CDT for East Carroll Parish, Morehouse Parish, West Carroll Parish, Louisiana; Issaquena County, Washington County, Mississippi; Ashley County, Chicot County, Arkansas. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2016, 8:56 PM CDT (01:56 UTC)
Expired
Jun 17, 2016, 9:47 PM CDT
In force
51 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ashley County, AR, Chicot County, AR, East Carroll Parish, LA, Morehouse Parish, LA, West Carroll Parish, LA, Issaquena County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 168 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 9:00 PM CDTTSTM WND DMG1 Sse Eudora, ARNUMEROUS TREES AND POWERLINES DOWN ALONG GRAND LAKE ROAD BETWEEN EUDORA AND GRAND LAKE. SOME HOMES SUSTAINED ROOF DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 12:37 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 1.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2016-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2744 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2016-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2744 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1336 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

057 
WUUS54 KJAN 180156
SVRJAN
ARC003-017-LAC035-067-123-MSC055-151-180300-
/O.NEW.KJAN.SV.W.0279.160618T0156Z-160618T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
856 PM CDT FRI JUN 17 2016

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CHICOT COUNTY IN SOUTHEASTERN ARKANSAS...
  EASTERN ASHLEY COUNTY IN SOUTHEASTERN ARKANSAS...
  NORTHEASTERN WEST CARROLL PARISH IN NORTHEASTERN LOUISIANA...
  NORTHEASTERN MOREHOUSE PARISH IN NORTHEASTERN LOUISIANA...
  NORTHEASTERN EAST CARROLL PARISH IN NORTHEASTERN LOUISIANA...
  SOUTHWESTERN WASHINGTON COUNTY IN NORTHWESTERN MISSISSIPPI...
  NORTHWESTERN ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...

* UNTIL 1000 PM CDT

* AT 855 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES NORTH OF GLEN ALLAN TO 6 MILES WEST OF
  EUDORA TO SNYDER...MOVING SOUTHWEST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PORTLAND AND SNYDER AROUND 900 PM CDT. 
  HAMBURG AND PARKDALE AROUND 915 PM CDT. 
  WILMOT AND GASSOWAY AROUND 925 PM CDT. 
  MILLIKIN AROUND 930 PM CDT. 
  BERLIN AND SHELBURN AROUND 940 PM CDT. 
  JONES AROUND 945 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
KILBOURNE AND MAYERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3339 9165 3339 9147 3322 9129 3317 9096
      3285 9105 3288 9154 3312 9186
TIME...MOT...LOC 0155Z 031DEG 21KT 3312 9107 3315 9137 3329 9161 

HAIL...1.00IN
WIND...60MPH
 
$$

EEC
2 follow-up statements
704 
WWUS54 KJAN 180224
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
924 PM CDT FRI JUN 17 2016

ARC003-017-LAC035-067-123-MSC055-151-180300-
/O.CON.KJAN.SV.W.0279.000000T0000Z-160618T0300Z/
CHICOT AR-ASHLEY AR-WEST CARROLL LA-MOREHOUSE LA-EAST CARROLL LA-
WASHINGTON MS-ISSAQUENA MS-
924 PM CDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHWESTERN CHICOT AND EASTERN ASHLEY COUNTIES...NORTHEASTERN
WEST CARROLL...NORTHEASTERN MOREHOUSE AND NORTHEASTERN EAST CARROLL
PARISHES...SOUTHWESTERN WASHINGTON AND NORTHWESTERN ISSAQUENA
COUNTIES...

AT 924 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MILLIKIN TO 8 MILES SOUTHEAST OF WILMOT TO NEAR
BERLIN...MOVING SOUTH AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  SHELBURN AND BERLIN AROUND 935 PM CDT. 
  JONES AROUND 945 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
KILBOURNE AND MAYERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3337 9167 3307 9136 3313 9097 3285 9105
      3288 9154 3312 9186
TIME...MOT...LOC 0224Z 018DEG 26KT 3296 9116 3299 9146 3313 9170 

HAIL...1.00IN
WIND...60MPH
 
$$

EEC
606 
WWUS54 KJAN 180247
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
947 PM CDT FRI JUN 17 2016

ARC003-017-LAC035-067-123-MSC055-151-180257-
/O.CAN.KJAN.SV.W.0279.000000T0000Z-160618T0300Z/
CHICOT AR-ASHLEY AR-WEST CARROLL LA-MOREHOUSE LA-EAST CARROLL LA-
WASHINGTON MS-ISSAQUENA MS-
947 PM CDT FRI JUN 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHICOT AND
EASTERN ASHLEY COUNTIES...NORTHEASTERN WEST CARROLL...NORTHEASTERN
MOREHOUSE AND NORTHEASTERN EAST CARROLL PARISHES...SOUTHWESTERN
WASHINGTON AND NORTHWESTERN ISSAQUENA COUNTIES IS CANCELLED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED.

LAT...LON 3337 9167 3307 9136 3313 9097 3285 9105
      3288 9154 3312 9186
TIME...MOT...LOC 0244Z 031DEG 21KT 3286 9123 3289 9153 3303 9177 

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 4:46 PM CDT, 4 hours 10 minutes earlier.

Area forecast discussion, Jun 17, 4:46 PM CDT, 4 hours 10 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
446 PM CDT FRI JUN 17 2016

...SEVERE STORMS WILL CONTINUE FOR THIS AFTERNOON INTO THIS EVENING
AS WELL AS OPPRESSIVE HEAT WANES TOWARD THE EVENING...

Latest satellite imagery showed the severe cold top complex of
storms moving south in the ArkLaMiss. It was immersed in a very
unstable airmass. On the surface the back door front was making its
way toward my northern counties. Temps across the ArkLaTex were from
the rain cooled lower 80s to the middle 90s. We have been receiving
reports of trees down in some of our warned counties. Hi res models
continue to show the complex moving rapidly through the region and
will exit by early evening via severe thunderstorm watch. The
primary risks will continue to be gusty winds to 70 mph and quarter
sized hail.

For tonight expect the complex to exit the cwa by early evening.
However rain chances will continue through the night as the front
passes through the region through early Saturday. As we push through
the weekend rain chances will continue as a series of weak
disturbances cross the region in the wake of the front to the south.
Meanwhile mid-upper ridging will be building over the region from a
600 dkm high from the plains. Highs will be slightly cooler over the
weekend with highs mainly in the lower 90s Saturday as well as
middle 80s to around 90 Sunday. With slightly lower dewpoints heat
indices will stay below 100 through the weekend./17/

.LONG TERM...Monday through Thursday...The extended portion of the
forecast will be characterized by more seasonable temperatures, with
a couple shots of slightly drier air possible.

Mid level heights will increase as mid level drying continues Monday
into Tuesday, resulting in a continued decrease in rain chances.
This will allow temps to begin to tick back upward through the low
90s to possibly mid 90s in a few spots. By Wednesday into Thursday
we could see a reprise of what we are seeing at the end of this
week. Another shortwave is forecast to round the eastern perimeter
of the mid/upper trough on the nose of an upper jet max extending
from the lower Appalachians back into the Canadian Prairies. This
will likely nudge another backdoor cold front into the region,
bringing increased rain chances over the middle portion of the week.
This could also result in a similar influx of drier air over much of
the area by the end of the week. /DL/17/

&&

.AVIATION...VFR conditions will prevail for much of the TAF period.
The focus for restricted conditions will be on the timing of storms.
These should be moving SSE quickly and the duration of restrictions
should be small. However, gusty winds to 40kts or higher will be
possible. Outside of storms, VFR conditions are expected. There may
be some small window of MVFR vis conditions in the 10-13z
timeframe for locations that see more rain. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       74  92  72  88 /  32  27  19  23
Meridian      73  94  72  90 /  33  31  21  11
Vicksburg     74  92  73  89 /  35  25  17  31
Hattiesburg   75  91  73  87 /  34  43  33  36
Natchez       74  91  73  86 /  30  33  27  46
Greenville    74  92  74  89 /  26  15   6  14
Greenwood     72  92  73  89 /  21  15   7  10

&&

.JAN Watches/Warnings/Advisories...
MS...Heat Advisory until 7 PM CDT this evening for MSZ018-019-025>066-
     072>074.

LA...Heat Advisory until 7 PM CDT this evening for LAZ007>009-015-016-
     023>026.

AR...Heat Advisory until 7 PM CDT this evening for ARZ074-075.

&&

17/CME/BB/DL
Hazardous weather outlook, Jun 17, 5:51 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
551 PM CDT FRI JUN 17 2016

ARZ074-LAZ007>009-015-016-023>026-MSZ053-059>062-182300-
ASHLEY-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-JEFFERSON-ADAMS-
FRANKLIN MS-LINCOLN-
551 PM CDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...SOUTH CENTRAL MISSISSIPPI...AND
SOUTHWEST MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TONIGHT

A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE AFTERNOON INTO
EARLY EVENING. DAMAGING WINDS ARE THE PRIMARY THREAT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

ARZ075-MSZ018-019-025>027-034>036-040>043-047>050-054>057-063>066-
072>074-182300-
CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-WASHINGTON-
HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-
RANKIN-SCOTT-COPIAH-SIMPSON-SMITH-JASPER-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
551 PM CDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL
MISSISSIPPI...SOUTHEAST MISSISSIPPI...AND WEST CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

SEVERE THUNDERSTORMS
THREAT...ELEVATED
TIMING...TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO PORTIONS OF
THIS EVENING. STORMS WILL MOVE SOUTH SOUTHEAST OUT OF NORTHERN
MISSISSIPPI. DAMAGING WINDS UP TO 70 MPH AND QUARTER SIZED HAIL ARE
THE PRIMARY THREAT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

MSZ028>033-037>039-044>046-051-052-058-182300-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-
NOXUBEE-LEAKE-NESHOBA-KEMPER-NEWTON-LAUDERDALE-CLARKE-
551 PM CDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...AND NORTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

CME

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Jun 17, 8:38 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
838 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     3 ESE ELLISVILLE        31.59N 89.16W
06/17/2016                   JONES              MS   EMERGENCY MNGR

            TREE WAS DOWNED ON SPUR LINE ROAD CAUSING PARTIAL ROAD
            BLOCKAGE.

&&

DCOX
Local storm report, Jun 17, 8:40 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
840 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     LAKE VILLAGE            33.32N 91.28W
06/17/2016                   CHICOT             AR   LAW ENFORCEMENT

            A TREE HAD FALLEN ON A CAR. THERE WAS A POWER OUTAGE AT
            THE HOLIDAY INN.

&&

17
Local storm report, Jun 17, 8:43 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
843 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     4 NNW ELLISVILLE        31.65N 89.23W
06/17/2016                   JONES              MS   EMERGENCY MNGR

            TREES AND LINES DOWN ALONG HIGHWAY 29 N NEAR PLEASANT
            RIDGE BAPTIST CHURCH.

&&

DCOX
Local storm report, Jun 17, 8:44 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
844 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     4 E ROCK HILL           31.08N 89.25W
06/17/2016                   FORREST            MS   EMERGENCY MNGR

            NUMEROUS TREES DOWNED IN THE SOUTHERN PORTIONS OF THE
            COUNTY.

&&

DCOX
Local storm report, Jun 17, 8:47 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
847 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     GREENVILLE              33.39N 91.05W
06/17/2016                   WASHINGTON         MS   EMERGENCY MNGR

            MANY DOWNED TREES AND POWERLINES IN THE GREENVILLE CITY
            LIMITS.

&&

DCOX
Special weather statement, Jun 17, 8:56 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
856 PM CDT FRI JUN 17 2016

MSZ054>056-180245-
SIMPSON MS-SMITH MS-COPIAH MS-
856 PM CDT FRI JUN 17 2016

...A GUSTY WINDS WILL AFFECT COPIAH...SIMPSON AND SMITH COUNTIES
UNTIL 945 PM CDT...

AT 854 PM CDT...METEOROLOGISTS WERE TRACKING GUSTY WINDS ALONG A
LINE EXTENDING FROM 6 MILES NORTHEAST OF PINEVILLE TO NEAR
MENDENHALL TO HOPEWELL TO NEAR REGANTON. MOVEMENT WAS SOUTHEAST AT
45 MPH.

WINDS UP TO 40 MPH WILL BE POSSIBLE.

THESE GUSTY WINDS WILL AFFECT...

  MENDENHALL...SANATORIUM...MARTINVILLE AND PINEVILLE AROUND 900 PM
  CDT.
  MAGEE AND UNION AROUND 905 PM CDT.
  ROCKPORT AND DENTVILLE AROUND 910 PM CDT.
  BARLOW AROUND 920 PM CDT.
  HAZLEHURST AND GLANCY AROUND 925 PM CDT.
  MARTINSVILLE AROUND 930 PM CDT.
  WESSON AROUND 935 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BEAUREGARD...MIZE...
GEORGETOWN...SYLVARENA AND D'LO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3170 9073 3205 9072 3205 9040 3200 9026
      3201 8986 3205 8973 3207 8973 3222 8942
      3222 8932 3180 8932 3176 9013 3169 9038
TIME...MOT...LOC 0154Z 333DEG 41KT 3221 8934 3197 8984 3195 9023 3211
9070

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 10:04 PM CDTSpecial Weather StatementJANMadison26 min
Jun 18, 7:33 AM CDTSpecial Weather StatementJANFranklin42 min
Jun 18, 8:59 AM CDTSpecial Weather StatementJANFranklin31 min
Jun 17, 7:01 PM CDTSpecial Weather StatementJANCarroll44 min
Jun 17, 7:17 PM CDTSevere Thunderstorm WarningJANForrest, Lamar43 min
Jun 17, 7:19 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Issaquena, Sharkey, Yazoo71 min
Jun 17, 7:34 PM CDTSpecial Weather StatementJANSimpson26 min
Jun 17, 7:38 PM CDTSevere Thunderstorm WarningJANMadison, Yazoo55 min
Jun 17, 7:44 PM CDTSevere Thunderstorm WarningJANWashington76 min
Jun 17, 8:09 PM CDTSpecial Weather StatementJANHinds, Rankin66 min
Jun 17, 8:56 PM CDTSpecial Weather StatementJANCopiah, Simpson, Smith49 min
Jun 18, 7:17 AM CDTSpecial Weather StatementJANJefferson28 min
Jun 18, 8:18 AM CDTSpecial Weather StatementJANFranklin42 min
Jun 18, 4:51 PM CDTSpecial Weather StatementJANLamar24 min
Jun 18, 5:47 PM CDTSpecial Weather StatementJANLamar28 min
Jun 17, 8:29 PM CDTSpecial Weather StatementJANAshley61 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Severe Thunderstorm Warnings in Mississippi, 2016Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.